# SDR ASOA20121224190

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525524005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AFTER BLEND-OUT AT FRM 68 RT SIDE AT Z=715.7. R & R TEE ANGLE.
